# SDR SIMA20140620003

- Difficulty date: June 20, 2014
- Submitted: June 23, 2014
- Operation: Air carrier
- Aircraft: N838AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145651
- Aircraft time: 28,834 hours, 25,013 cycles
- System (JASC): 5751 · Ailerons
- Part: Fitting
- Part number: 14569382610
- Condition: Worn
- Location: Rt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT AILERON DAMPER FITTING WORN.  REMOVED & INSTALL DAMPER FITTING IAW EO EM-27MR-112.
